# SDR AALA201704109066

- Difficulty date: April 8, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 12,748 hours, 5,034 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 4721
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON APPROACH FLAPS REMAINED AT 25 WITH 30 SELECTED. THE FLIGHT  WENT AROUND AND SELECTED FLAPS 15. THE FLAPS REMAINED AT 25. THE FLIGHT LANDED FLAPS 25. THE FLAPS RETRACTED NORMALLY AFTER LANDING. MAINTENANCE REPLACED THE RIGHT FLAP POSITION TRANSMITTER IAW AMM 27-58-01, OPS CHECK GOOD. THE AIRCRAFT WAS GROUNDED. (SEE ALSO SDR'S AALA201704129021 AND AALA201704129022)
